# SDR SWAA2025120834885

- Difficulty date: November 13, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 241YAC EXIT SIGN WIRE STANDOFF IS DIBONDED.   BONDED THE EXIT WIRE STANDOFF IAW AMM 20-30-11-910-801.
